Couldn't find what you looking for?

TRY OUR SEARCH!

HI

I had been having the contraceptive injection for about 5 years and the last 6 months started putting on weight. I decided to take a break from my injection around 3 months ago but have still put on more weight and the last 3 weeks have been experiencing the top of my stomach very bloated and my breasts have become larger and very tender & painful. I have taken a pregnancy test and it was negative and have had a period anyway.
I wondered what it could be, I cut out potatoes because it seemed to get worse right after I had eaten any and it seemed to get better (my stomach that is) but since 2 weeks ago it doesn't seem to matter what I eat now. My breasts are very uncomfortable most of the time and especially when I try to go to sleep.

Does anyone have any ideas what it could be?

Any help would be much appreciated.

Thanks

Loading...

You should go to your dr cuz it sounds like you are pregnant and may have taken the test too early and they may have to send you for blood test to find out if you are pregnant.
Reply

Loading...

Oh my god, that could be me writing that entry! I am EXACTLY the same. I've got an IUD and am bloating at the top of my tummy and have really sore boobs and cant sleep on my tummy. Wow! I have just done a pregnancy test today and it's negative too and my boobs have been sore for a few weeks or so. Let me know if you find anything out! That's so bizarre!
Reply

Loading...

I was on the Depo shot for about 3 years and went off of it about a month or so ago. My breasts have gotten significantly larger, swollen and my boyfriend noticed that my nipples have gotten bigger as well. I have taken multiple pregnancy tests, (all negative). I have felt bloated but not to where it affects my sleep at night. I'm not sure what the problem is... I haven't gotten my period yet since i went off the shot. I'm about to try and take another pregnancy test...
Maybe its a side affect with the hormones...
Reply

Loading...

I learned in my biology class that some women will have some sort of bleeding thinking that its just a period and could possibly be pregnant. The bleeding tho wouldn't be like how you would bleed during your period and that it would be lighter and possibly shorter.
Reply

Loading...

I am the same too! I was on the depo for 6 years and came off it exactly a year ago last month. have been trying to conceive all that time. It took me 5 months to get a period and then for 3 months got it every 2 weeks. for the last 3 months i have had my period on exaclt day 28. i am due in 2 days time, but got impatient and did a test yesterday which was negative. i HOPE i dont get my period in 2 days and the test was wrong. I have sore breasts, bloated, very very tired, and even felt a bit sick yesterday.
i am thinking of asking the doctor to put me on clomid. anyone else tried this?
good luck to everyone trying. I know how you are all feeling. How can you relax and stop thinking about pregnancy like everyone tells you to, when its all you want in the world!!
Reply

Loading...

hi there, did you ever go to the doctor about your problem, i see it was posted end of last year but happened to come across your question and i feel the same way and very confused cause i had my period a week ago and i am convinced i am preg but test said negative. _[removed]_ please mail me if you have any advice
Reply

Loading...

Hello all,

I'm having the same problems. Bloated stomach, swollen breasts, pain at lower abdomen and missed my period. However, I know that I have irregular menses but when I read all your comments, I experienced all the pregnancy symptoms. Am I pregnant ? ?
Reply

Loading...

Me and my boyfriend always use condoms, because he all ready has 3 kids. Well my breast are extreamly sore and tender today and never hurt this bad ever. My lower stomach is hurting, I keep felling like a tightness and pain in my stomach I feel nauses and I have been urnating alot lately. I never thought pregnacy until I strarted googling my symptoms. Dose this sound like I'm pregnate to you?
Reply

Loading...

oh thank god I have found this page! I came off depo a few months back for the second time & hadn't experienced this the previous time I came off it after using it for a long time. My boobs are so sore & my stomach is bloated - I stopped eating bread/potatoes etc because it seemed loads worse & I have been so tired lately falling asleep as soon as I sit down in front of the TV! I have had some spotting & a light period but took a pregnancy test anyway & it was negative the same as many of you...I have been really wondering what was up with me but it seems like these are quite common symptoms from coming off the injection! Will check with my doctor to get it confirmed though...
Reply

Loading...

hey im 7 nearly 8 weeks pregnant. my tummy is very TENDER to touch. i dont know if its the ligemants moving around making it tender. i dont know what is wrong. pease HELP! x
Reply

Loading...

My boobs have been sore for about a week now and i'm not over weight but I do have a little extra on my belly. I'v been getting a sore tummy the last 2 days and the top bit of my tummy is rather rounded but I wouldn't be getting a baby bump so soon it's only been 3 and a half weeks since my last period and my period is due some point at the end of this week or begining of next week. I'v been ttc for the last 3 months and haven't used protection with my boyfriend in the last 2 years and I haven't gotten pregnant so I don't think it's anything to do with pregnancy, I don't think I can have baby's but my doctor said I need to be ttc for a year before getting checked if I can have baby's or not. Anyone got any ideas what might be up?
Reply

Loading...

hi i have taken 4 test within two months and they all say negative.. last month i had no period the dr gave me another test it was neg. had to take pills to get my period.. for about 3 weeks now i have had lower abdominal cramping.. they hurt real bad sometimes..im bloated all the time.. i hae gained a fewpounds out of no where.. i started my period 4 days ago but its lighter than usually.. and very dark w/ a lil bit of red here n there.. if anyone knows anything bout this help me please let me know
Reply

Loading...



Both my mother and I went on the Contraceptive injection, in May 2010. I laughed at my mother because she complained of continuous periods, whereas I didn't get any bleeding. However, I laughed no more! After 5 weeks of being on the Injection, I also had continuous bleeding or spotting, every one to two weeks with a period for just over a week long. I use to have a period every 5 weeks, for 3-4 days, so you could imagine how I wasn't happy. I put on a stone and 1 pound in 3 months, I'm now nearly 8 stone, with a wobbly stomach, which is awful to have when your going on a holiday next week to Egypt, shopping just depresses me, I miss my non-wobbly stomach. It always gets me down, especially when its pointed out how much weight I've put on. Worse when they poke it. However, comments of looking healthier is what I hear also.

Here's the odd thing. I didn't want to go back for another injection after the depression affects, lack of sexual desire, weight gain, and non-stop bleeding. All I've had since coming off the injection, is sore breasts and nipples (never experienced prior to injection) I'm up with an extreme weak bladder most nights, can't lay on my stomach, my stomach looks and feels swollen, and have no period. I do feel like a pregnant woman. I thought I'd had a UTI (Urine tract infection) because of burning, and frequent urination, I had antibiotics, but the weak bladder is still here. I've just had my cervix screening (Smear test) done, and plan to go to see a gynecologist now, cause I also find that some symptoms I'm also having seems like I have some form of vaginal infection. Hormonal imbalances may have triggered all my symptoms. Again I never had these problems before going on the injection. Its also sore when I encounter sexual activity. Maybe the injection has affected me in many ways, or not. I know deep down I'm not the same as before going on it.

Now, to this day, I have sore breasts, and nipples, swollen stomach, weak bladder, can't lay on stomach. The more I say the problems it sounds like pregnancy symptoms. However, after getting worried I asked my mother in the car how she was feeling after coming off the injection, she said she's got the same symptoms.

2 people, went for injection same day and have the same symptoms, I guess we're just unlucky?

I wouldn't go on it again, even though the double protection of condoms and contraceptive injection sounds good, in reality its just stressful and causes great annoyance.
Reply

Loading...

hello ladies

my reply is to the lady with the iud

ur syptoms can be a result to the type of birth control

as a paramedic ive learned how horrible birth control is for ur body and what kinda of effects they can have on you my advice for you and the lady saz2312 you should go to the doctor and see what is going on maybe ur pregnant or the birth control is incorrect for ur body

Reply

Loading...